# SDR USAASB04082

- Difficulty date: June 28, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: D17978113
- Condition: Discharged
- Location: Aft Door Slide
- Part time: 11,503 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - FOUND THE AFT RIGHT SLIDE BOTTLE PRESSURE READING 'ZERO'.  MAINTENANCE REPLACED THE SLIDE.  (M)
